# SDR FDEA200906242266

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N181719
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 700 STR 25R, SIDE WALL SUPPORT ANGLE CORRODED.  SUPPORT ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV.97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
